# SDR ASOA20150208022

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK EXTERNAL SKIN DENTED/GOUGED AT DENT CLUSTER BETWEEN FRAMES 19-20 STRINGER 11L.  MAINTENANCE PERFORMED REPAIR TO SKIN FRAME 19-20, STRINGER 11L-12L IAW EC5330-02971.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
